X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - analysis of pdes (121) 121
mathematics (110) 110
mathematics, applied (100) 100
existence (44) 44
equations (23) 23
analysis (21) 21
positive solutions (17) 17
regularity (17) 17
calculus (15) 15
functionals (15) 15
laplacian (15) 15
nonlinearity (14) 14
stability (14) 14
inequalities (13) 13
fractional laplacian (12) 12
fractional p-laplacian (12) 12
schroedinger equation (12) 12
analysis of pdes (11) 11
ground-states (11) 11
mathematical analysis (11) 11
mathematics, general (11) 11
r-n (11) 11
standing waves (11) 11
symmetry (11) 11
critical-point theory (10) 10
ground states (10) 10
nonlinear schrodinger-equations (10) 10
35p30 (9) 9
35r11 (9) 9
concentration-compactness principle (9) 9
multiplicity (9) 9
partial differential equations (9) 9
soliton dynamics (9) 9
uniqueness (9) 9
58e05 (8) 8
critical growth (8) 8
nonsmooth critical point theory (8) 8
semiclassical limit (8) 8
applied mathematics (7) 7
calculus of variations and optimal control; optimization (7) 7
critical sobolev exponents (7) 7
elliptic-equations (7) 7
ground-state (7) 7
nonlinear equations (7) 7
systems (7) 7
variational methods (7) 7
35p15 (6) 6
convergence (6) 6
dirichlet problem (6) 6
fractional sobolev spaces (6) 6
functional analysis (6) 6
operators (6) 6
palais-smale condition (6) 6
scalar field-equations (6) 6
trudinger-moser inequality (6) 6
[math.math-ap]mathematics [math]/analysis of pdes [math.ap] (5) 5
dynamics (5) 5
eigenvalues (5) 5
elliptic problems (5) 5
mathematical methods in physics (5) 5
mathematics - functional analysis (5) 5
nonexistence (5) 5
nonlinearities (5) 5
quasi-linear elliptic equations (5) 5
radial symmetry (5) 5
sobolev spaces (5) 5
spaces (5) 5
topology (5) 5
waves (5) 5
35b33 (4) 4
35q40 (4) 4
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (4) 4
approximations (4) 4
asymptotic properties (4) 4
asymptotic-behavior (4) 4
bifurcation (4) 4
bound-states (4) 4
boundary-value-problems (4) 4
calculus of variations (4) 4
choquard equation (4) 4
concentration phenomena (4) 4
continuity (4) 4
critical exponent (4) 4
critical point (4) 4
critical sobolev exponent (4) 4
evolution (4) 4
gamma-convergence (4) 4
geometry (4) 4
magnetic fields (4) 4
mathematical physics (4) 4
monotonicity (4) 4
multiple solutions (4) 4
multiplicity of solutions (4) 4
nehari manifold (4) 4
nonlocal functionals (4) 4
number theory (4) 4
p-laplacian (4) 4
quasi-linear equations (4) 4
semiclassical states (4) 4
spectral theory (4) 4
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 06/2014, Volume 414, Issue 1, pp. 372 - 385
By exploiting a suitable Trudinger–Moser inequality for fractional Sobolev spaces, we obtain existence and multiplicity of solutions for a class of... 
Fractional Laplacian | Nonlocal equations | Trudinger–Moser inequality | Trudinger-Moser inequality
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 03/2020, Volume 192, p. 111661
We obtain approximate convexity principles for solutions to some classes of nonlinear elliptic partial differential equations in convex domains involving... 
Maximum principles | Convexity | Elliptic PDEs | Concavity
Journal Article
Comptes Rendus Mathematique, ISSN 1631-073X, 07/2016, Volume 354, Issue 8, pp. 825 - 831
We prove a Bourgain–Brézis–Mironescu-type formula for a class of nonlocal magnetic spaces, which builds a bridge between a fractional magnetic operator... 
Journal Article
ESAIM - Control, Optimisation and Calculus of Variations, ISSN 1292-8119, 2018, Volume 24, Issue 1, pp. 1 - 24
We study a class of minimization problems for a nonlocal operator involving an external magnetic potential. The notions are physically justified and consistent... 
Fractional magnetic operators | Minimization problems | Concentration compactness | EXISTENCE | MATHEMATICS, APPLIED | INEQUALITIES | concentration compactness | ELECTROMAGNETIC-FIELDS | SOBOLEV SPACES | SYMMETRY | minimization problems | COMPACTNESS | EQUATION | SEMICLASSICAL LIMIT | AUTOMATION & CONTROL SYSTEMS | SCHRODINGER-OPERATORS
Journal Article
2016, UNITEXT, ISBN 9788847057906, Volume 96
Il testo è stato concepito per la struttura degli attuali corsi di laurea in Biologia, Matematica, Matematica Applicata, Ingegneria, Scienze Naturali e... 
Engineering mathematics | Applied mathematics | Differential equations | Mathematics | Biomathematics | Mathematical physics
Web Resource
2016, UNITEXT, ISBN 9788847057906, Volume 96
Il testo è stato concepito per la struttura degli attuali corsi di laurea in Biologia, Matematica, Matematica Applicata, Ingegneria, Scienze Naturali e... 
Engineering mathematics | Applied mathematics | Differential equations | Mathematics | Biomathematics | Mathematical physics
Web Resource
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 06/2017, Volume 56, Issue 3
Journal Article
Journal d'Analyse Mathématique, ISSN 0021-7670, 10/2019, Volume 139, Issue 2, pp. 773 - 797
We establish improved versions of the Hardy and Caffarelli-Kohn-Nirenberg inequalities by replacing the standard Dirichlet energy with some nonlocal nonconvex... 
Dirichlet problem | Sobolev space | Continuity (mathematics) | Inequalities
Journal Article
Discrete and Continuous Dynamical Systems - Series S, ISSN 1937-1632, 06/2018, Volume 11, Issue 3, pp. i - I
Journal Article
Advances in Calculus of Variations, ISSN 1864-8258, 04/2016, Volume 9, Issue 2, pp. 101 - 125
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 04/2016, Volume 36, Issue 4, pp. 1813 - 1845
Journal Article
Mathematical Models and Methods in Applied Sciences, ISSN 0218-2025, 07/2015, Volume 25, Issue 8, pp. 1447 - 1476
We investigate a class of nonlinear Schrodinger equations with a generalized Choquard nonlinearity and fractional diffusion. We obtain regularity, existence,... 
existence | multiplicity | nonexistence | Fractional Laplacian | Choquard equation | BOSON STARS | SCHRODINGER-EQUATIONS | MATHEMATICS, APPLIED | SCALAR FIELD-EQUATIONS | NONLINEARITIES | UNIQUENESS | LAPLACIAN | WAVES | DYNAMICS
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 02/2020, Volume 191, p. 111635
We consider a nonlinear pseudo-differential equation driven by the fractional p-Laplacian (−Δ)ps with s∈(0,1) and p⩾2 (degenerate case), under Dirichlet type... 
Fractional [formula omitted]-Laplacian | Weighted Hölder regularity | Boundary regularity | Fractional Sobolev spaces | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | MULTIPLE SOLUTIONS | OPERATOR | REGULARITY | CONCAVE | Fractional p-Laplacian | DIRICHLET PROBLEM | Weighted Holder regularity | Sobolev space | Dirichlet problem | Differential equations
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 10/2017, Volume 162, p. 1
We prove that a nonlocal functional approximating the standard Dirichlet p-norm fails to decrease under two-point rearrangement. Furthermore, we get other... 
Nonlinear equations | Functionals | Dirichlet problem | Mathematical functions | Nonlinear systems
Journal Article
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, 06/2014, Volume 414, Issue 1, pp. 372 - 385
By exploiting a suitable Trudinger-Moser inequality for fractional Sobolev spaces, we obtain existence and multiplicity of solutions for a class of... 
MATHEMATICS | MATHEMATICS, APPLIED | Trudinger-Moser inequality | SPACES | INEQUALITY | EQUATIONS | Nonlocal equations | TRUDINGER | Fractional Laplacian
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2019, Volume 477, Issue 1, pp. 844 - 859
We investigate the stability of ground states to a nonlinear focusing Schrödinger equation in presence of a Kirchhoff term. Through a spectral analysis of the... 
Ground state | Modulation stability | Kirchhoff equations
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2012, Volume 393, Issue 2, pp. 692 - 696
We obtain the existence and uniqueness, regularity and boundary behavior for a class of singular quasi-linear elliptic equations in a smooth bounded domain. 
Singular elliptic equations | Qualitative behavior | Quasi-linear elliptic equations | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Annali di Matematica Pura ed Applicata (1923 -), ISSN 0373-3114, 12/2016, Volume 195, Issue 6, pp. 1917 - 1959
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2014, Volume 417, Issue 1, pp. 180 - 199
We investigate the soliton dynamics for a class of nonlinear Schrödinger equations with a non-local nonlinear term. In particular, we consider what we call... 
Hartree equation | Modulational stability | Soliton dynamics | Ground states | Choquard equation | SCHRODINGER-EQUATIONS | EXISTENCE | MATHEMATICS, APPLIED | STABILITY | CALCULUS | CONCENTRATION-COMPACTNESS PRINCIPLE | TIME | UNIQUENESS | MATHEMATICS | GROUND-STATES | SEMICLASSICAL LIMIT
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 4/2016, Volume 55, Issue 2, pp. 1 - 32
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.